hrcak mascot   Srce   HID

Izvorni znanstveni članak

On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials

Mohammad Mursaleen ; Department of Mathematics, Aligarh Muslim University, Aligarh, India
Shagufta Rahman ; Department of Mathematics, Aligarh Muslim University, Aligarh, India
Khursheed J. Ansari ; Department of Mathematics, College of Science, King Khalid University, Abha, Saudi Arabia

Puni tekst: engleski, pdf (139 KB) str. 147-164 preuzimanja: 83* citiraj
APA 6th Edition
Mursaleen, M., Rahman, S. i Ansari, K.J. (2019). On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials. Mathematical Communications, 24 (2), 147-164. Preuzeto s https://hrcak.srce.hr/227059
MLA 8th Edition
Mursaleen, Mohammad, et al. "On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials." Mathematical Communications, vol. 24, br. 2, 2019, str. 147-164. https://hrcak.srce.hr/227059. Citirano 24.06.2021.
Chicago 17th Edition
Mursaleen, Mohammad, Shagufta Rahman i Khursheed J. Ansari. "On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials." Mathematical Communications 24, br. 2 (2019): 147-164. https://hrcak.srce.hr/227059
Harvard
Mursaleen, M., Rahman, S., i Ansari, K.J. (2019). 'On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials', Mathematical Communications, 24(2), str. 147-164. Preuzeto s: https://hrcak.srce.hr/227059 (Datum pristupa: 24.06.2021.)
Vancouver
Mursaleen M, Rahman S, Ansari KJ. On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials. Mathematical Communications [Internet]. 2019 [pristupljeno 24.06.2021.];24(2):147-164. Dostupno na: https://hrcak.srce.hr/227059
IEEE
M. Mursaleen, S. Rahman i K.J. Ansari, "On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials", Mathematical Communications, vol.24, br. 2, str. 147-164, 2019. [Online]. Dostupno na: https://hrcak.srce.hr/227059. [Citirano: 24.06.2021.]

Sažetak
In the present article, we give a Bezier variant of Paltanea operators whichinvolves Gould Hopper polynomials. First, we investigate rate of convergence by using Ditzian-Totik modulus of smoothness, weighted modulus of continuity and also for class ofLipschitz function. Furthermore, we obtain the quantitative Voronovskaja type theoremin terms of Ditzian-Totik modulus of smoothness. In the last section, we study the rate ofpoint-wise convergence for the functions having a derivative of bounded variation.

Ključne riječi
Bezier operators; Gould Hopper polynomials; Rate of convergence; Weighted modulus of continuity; Bounded variation

Hrčak ID: 227059

URI
https://hrcak.srce.hr/227059

Posjeta: 192 *